It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My best guess is that it's all the gunk (vaseline, greasy ointments, etc) you probably had to slather on your face while it was healing that is causing your acne. Many oil based products (especially petroleum, like in vaseline) are notorious pore-cloggers, however, you need to keep applying them or your skin will not heal correctly after surgery. I would keep using it until your doctor tells you that your skin has healed and then worry about it. There are many different products you can use to control your acne, but I wouldn't definately wouldn't use any of them on skin that is still healing from surgery. Give it some time, it may go away on it's own. If after a month or so it's still bothering you, I would look into it further. There is plenty of good advice here, but I would recommend waiting it out for now.

Just my .02 cents...good luck!





All times are GMT -7. The time now is 06:36 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!